MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT (BIOPSY INSTRUMENT: 18GA X 10CM); INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT (BIOPSY INSTRUMENT: 18GA X 10CM); INSTRUMENT, BIOPSY
Model Number 360-1080-03
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Biopince with 15 cm length was packed in packaging marked 10 cm length.Device was used on patient with co-axial needle ct guided.Upon use the biopince penetrated 5 cm longer than anticipated and planned resulting in bleeding and tissue damage.Customer has so far not shared the extent of patient impact.Customer identified three more biopince where length of device did not match what was marked on the packaging.These were not used.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformance's were found.There were no physical samples provided, however images were provided.Based on the images provided and multiple previous complaints associated with this lot number for the same issue, the complaint is confirmed.The most likely cause of this issue was due to an operator error while the parts were being pulled for packaging.A capa has been opened to investigate the issue in detail.Additionally, an hhe was performed to assess the risks associated with this issue.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT (BIOPSY INSTRUMENT: 18GA X 10CM)
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21531818
Report Number0001625425-2025-00967
Device Sequence Number7133607
Product Code KNW
UDI-Device Identifier00886333224012
UDI-Public(01)00886333224012(17)270619(10)11575114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-03
Device Lot Number11575114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown